MathSciNet Relay Station
MathSciNet bibliographic data
MR2390521 (2009f:54022) 54C35 (03E17 26A03)
Repovš, Dušan; Tsaban, Boaz; Zdomskyy, Lyubomyr Hurewicz sets of reals without perfect subsets. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2515–2520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement